# SDR R61A201705270384

- Difficulty date: May 27, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 9,213 hours, 6,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ON, WILL NOT TURN OFF. R & R THE POWER SUPPLY IAW AMM 33-50-01. OPS CHECKED GOOD.
